MathSciNet Relay Station
MathSciNet bibliographic data
MR439754 10D15 (22E55)
Gelbart, Stephen Elliptic curves and automorphic representations. Advances in Math. 21 (1976), no. 3, 235–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement